# SDR QXEA200700829

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 523 hours, 482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2307: CREW REPORTS 'HOT ELECTRICAL SMELL' IN AFT GALLEY AFTER PUSHBACK.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED BOTH HOT WATER JUGS FOR ANY SIGNS OF HEAT DAMAGE OR SMELLS WITH AND WITHOUT RUNNING.  REMOVED AFT GALLEY CENTER OVERHEAD PANEL FOR INSPECTION.  REINSTALLED PANEL.  INSPECTED RECIRC FAN AND PACK AREA FOR EXCESSIVE HEAT OR SMELLS.  INSPECTED ALL OVERHEAD AND SIDEWALL LIGHT BALLASTS AND PSU PANELS.  NO HEAT DAMAGE, SMELLS OR OTHER DEFECTS NOTED.  INSPECTED AFT CARGO PIT AND LIGHTING.  REMOVED FWD LT TRASH CART.  GROUND RAN BLEEDS OF APU, 31 AND 32 ENGINE IN VARIOUS SETTINGS SEPARATELY AND TOGETHER FOR 3 SEPARATE 30 MINUTE SESSIONS.  ALSO CYCLING RECIRC FAN ON AND OFF.  INITIALLY
